# SDR 97ZZZX205

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76RP
- Make and model: Skrsky S76B
- Aircraft serial: 760349
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 7635109002050
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 2,337 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 150 HR INSPECTION A CRACK WAS FOUND ON THE UPPER HOUSING AFT RIGHT FOOT OF THE MAIN GEARBOX.  (UPPER HOUSING TT 2336.7).  REPLACED MAIN GEARBOX ASSEMBLY WITH A SERVICEABLE GEARBOX IAW SIKORSKY MM.  A/C TT 3091.8 HRS.  GRBOX P/N 76351-09600-042.
